# SDR UPS98827917

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION BLEND OUT AT FS 1616 BETWEEN L33 TO 32R ON INTERNAL DOUBLER OUT OF LIMITS.  REPAIRED IAW DHC SK 818-913 AND SRM 51-1-8.
